# SDR P5CA9700503

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 69B105669
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, FOUND RT BODY GEAR OUTBOARD STRUT DOOR MISSING.  FOUND MIDDLE AND AFT HINGE SHEARED AT HINGE POINT FORWARD IN TACT.  REPLACED DOOR, HINGES, AND ACTUATOR ROD PER BOEING MAINTENANCE MANUAL 32-14-06 ADJUSTED PER 32-14-00.
